# SDR SIMA20251106004

- Difficulty date: November 6, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N201NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000461
- Aircraft time: 28,067 hours, 18,550 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Part number: 17086125001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY FLOOR RH INBOARD SPLICE AT FR 89 CORRODED. (LEVEL 2 CORROSION). REMOVED AND REPLACED AFT GALLEY FLOOR RH INBOARD SPLICE AT FR 89 IAW ERJ 175 SRM 51-40-08.
